# SDR SIMA20120530012

- Difficulty date: May 30, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 22,589 hours, 15,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE FLIGHT ATTENDANT (AFT) FLASHLIGHT HOLDER LOOSE.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY IAW CMM 25-60-02.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
